MAUDE Adverse Event Report: MONUMENT DEPUY SYNTHES PRODUCTS INC MAXFRAME(TM) POLYAXIAL STRUT FINE AND GROSS ADJUST/SHORT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

MONUMENT DEPUY SYNTHES PRODUCTS INC MAXFRAME(TM) POLYAXIAL STRUT FINE AND GROSS ADJUST/SHORT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 03.313.879
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on 02-february-2024, the pins in question were reported to have broken.There was no reported patient impact.No further information is available.This report is for a maxframe(tm) polyaxial strut fine and gross adjust/short.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2: additional procode: osn d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The product lot met all specification criteria at the time of release with no issues documented that would contribute to the complaint condition.Part number: 03.313.879-us.Lot number: 1536p13.Part manufacture date: 08/12/2022.Manufacturing location: brandywine.Part expiration date: n/a.Nonconformance noted: n/a.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows the maxframe polyaxial strut was processed through operations of the released routing and had met all specification criteria at the time of release with no issues documented that would contribute to the complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10: additional narrative: h3, h4, h6: part 03.313.879, lot 1536p13: part manufacture date: august 12, 2022.Manufacturing location: brandywine.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows the maxframe polyaxial strut was processed through operations of the released routing and had met all specification criteria at the time of release with no issues documented that would contribute to the complaint condition.D9, h3, h6: a product investigation was completed: visual analysis of the returned sample revealed that weld on the pin of the ball joint body is broken.The reported condition can be confirmed.Additionally, the pin is missing.A dimensional inspection was not performed since it was not applicable to the complaint condition.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.The current and manufactured to drawing was reviewed.The overall complaint was confirmed as the observed condition would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MAXFRAME(TM) POLYAXIAL STRUT FINE AND GROSS ADJUST/SHORT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
MONUMENT DEPUY SYNTHES PRODUCTS INC
1101 synthes avenue
monument CO 80132
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18915442
Report Number1719045-2024-00003
Device Sequence Number12505254
Product Code KTT
UDI-Device Identifier10886982306265
UDI-Public(01)10886982306265
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.313.879
Device Lot Number1536P13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer03/14/2024
04/15/2024
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date03/29/2024
05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAXFRAME POLYAX STRUT FN & GROS ADJ/SHRT
Patient SexUnknown